# SDR USAA010220

- Difficulty date: February 27, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Fuselage
- Part time: 51,562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB FLANGE CRACKED, TOP FLANGE WEB, AFT NUT PLATE HOLE STATION 480-500.  FABRICATED NEW UPPER CHORD ANGLE PER BOEING DWG 284N1020-33 AND SRM 53-00-51 AND 51-10-00.  (M)
